# SDR VNAA2015061800014

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 26,762 hours, 26,969 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB THAT SURROUNDS THE LINTAL FITTING HAS INDICATION NOTED, APPROX .300" IN LENGTH, FAILED NDT INSPECTION.  REPAIRED REAR PRESSURE BULKHEAD WEB IAW REO 601R-53-61-1230 AND REO 601R-53-61-5490.
